MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY

BAYLIS MEDICALE CIE INC VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY
Model Number VXAK0007
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Asystole (4442); Heart Block (4444)
Date of Event 05/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient went in heart block.The procedure was cancelled.During a watchman left atrial appendage closure (laac) procedure, a versacross connect laac kit was selected for use.The implanting physician obtained access in the left femoral vein and began introducing the versacross rf pigtail wire through a 16fr sheath.Then, the physician followed the wire with the watchman double curve sheath and the versacross connect dilator.While dropping down from the superior vena cava (svc) into the right atrium, the patient went asystolic.Chest compressions were done and patient rhythm returned after three minutes.The patient was in heart block and received a temporary transvenous pacing wire.The patient was hospitalized and later has been discharged, expected to fully recover.The device is not expected to be returned for analysis (disposed).There were no issues noted with transseptal.The patient's ekg prior to implant day suggests that the had some conduction issues (wide qrs).
 
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.We are unable to provide the complete unique identifier (udi) at the time of the submission of this report, as it was not yet available.If additional details become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Due to additional information received, this supplemental report is being submitted for the updated field describe event or problem (b5), in section b - adverse event/product prob.It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.We are unable to provide the complete unique identifier (udi) at the time of the submission of this report, as it was not yet available.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a patient went in heart block.The procedure was cancelled.During a watchman left atrial appendage closure (laac) procedure, a versacross connect laac kit was selected for use.The implanting physician obtained access in the left femoral vein and began introducing the versacross rf pigtail wire through a 16fr sheath.Then, the physician followed the wire with the watchman double curve sheath and the versacross connect dilator.While dropping down from the superior vena cava (svc) into the right atrium, the patient went asystolic.Chest compressions were done and patient rhythm returned after three minutes.The patient was in heart block and received a temporary transvenous pacing wire.The patient was hospitalized and later has been discharged, expected to fully recover.The device is not expected to be returned for analysis (disposed).There were no issues noted with transseptal.The patient's ekg prior to implant day suggests that the had some conduction issues (wide qrs).It was further reported that the procedure did not go according to the plan.Attempted the wm and failed, the versacross wire went the wrong direction.The wire went into the right ventricle briefly after access.This issue was deemed to be not related with transeptal.Transseptal puncture was not achieved.Procedure was aborted not upset.The patient is wearing heart monitor right now.

Brand Name
VERSACROSS CONNECT LAAC ACCESS SOLUTION
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2775 matheson blvd east
mississauga, on L4W 4 P7
CA   L4W 4P7
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key22055365
Report Number2124215-2025-32411
Device Sequence Number12556577
Product Code DXF
UDI-Device Identifier00685447010524
UDI-Public(01)00685447010524
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVXAK0007
Device Catalogue NumberVXAK0007
Device Lot Number0035428435
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2025
Supplement Date Received by Manufacturer05/30/2025
Initial Report FDA Received Date05/20/2025
Supplement Report FDA Received Date06/23/2025
Date Device Manufactured10/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Hospitalization; Required Intervention;
Patient Age86 YR
Patient SexMale
Patient RaceWhite